# SDR AALA201910079034

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 73,899 hours, 9,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: D71702001
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1L M33093 EMERGENCY POWER SUPPLY WAS INOPERABLE. RESEATED POWER SUPPLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
